It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Serzone

Serzone

[ Back to Messages ]

Message

Posted by Beth on October 22, 2000 at 19:57:09:

Ok please please help with any input anyone might have. I have suffered depression for many years, TOO MANY YEARS, I AM TIRED!!!

I once attempted suicide and was in ICU for a week. That is when my doctor finally realized that there might be a problem (what a smart man!) Seems it takes something severe happening before people finally realize that help has been needed!

Since then I have been on many different antidepressants and attending counseling. I have been on Prozac, (worked for awhile then stopped and it didnt seem to have helped with my anxiety), Zoloft, same thing. Effexor XR, no real mood lift and I just felt really dumb on it.

Now my Psych has switched me to Serzone. I need input on this. I have been on the dose pack that gradually incrteases your mg per week. I am now at 100 and will max out at 400. The problem at this point is I feel INSANE. One minute I am so incredibly high and everything in my life makes me soooo happy then like the flick of a light switch I can be crying and wanting to give up on my life. Will this medicine ever balance me out or should I try something else?

All the doctors in the past have ALWAYS said to give the medicine at least a month to reach its effect, but I find this so ironic when depressed people need help now!!!! I am so tired of "waiting for me medicine to work" That is what I seem to have sepnt the last 5 years of my life doing is WAITING.

Another thing with the Serzone is I seem to have gained weight, this in return makes my depression worse because then I hate myself more. It seems most responses I see to this med is weight loss well hell no, not me I do the opposite. Will this go away in time??? In a very short time?? :)

Once again another thing I find ironic is that most people with depression suffer low self esteem why would they have meds out there that can cause weight gain?? I hate myself enough without something else added to the hate list!!!! I got so fed up from the uncontrolable emotions today, that as I was in a crying and angry rage I finally fell down exhausted and asked why god cant just leave me alone!!!!! I just need a break, where everything can just stay on a even line. Is that too damn much to ask?

As you can tell I am so very fed up of the just sit back and wait and while I am waiting to get happy the side effects always start rolling in before the happiness begins to start. Please any advice would be helpful!!!

Beth


Follow Ups




All times are GMT -7. The time now is 06:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!